# SDR ASAA2023052445185

- Difficulty date: May 24, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N630VA
- Make and model: Airbus A320-214
- Aircraft serial: 03101
- Aircraft time: 47,497 hours, 15,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320700
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT R/H AFT FR66 FLOOR AT R2 DOOR FWD OF GIRT BAR FITTING, HAS CORROSION ON TOP OF BEAM.  GROUNDED - YES. MAJOR REPAIR ACCOMPLISHED - R2 DOOR SILL MULTIPLE CORROSION AREAS - REPAIR PERFORMED PER AIRBUS DOSSIER 81233224 AND APPROVED PER AIRBUS RDAF 81233224/003/2023#A DATED 26JUL2023.   EA A320-53EA-01834.
